# SDR GTIA2017032401840

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 40,184 hours, 18,751 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OXYGEN MASK DROPPED FROM THE CEILING.  STOWED THE OXYGEN MASKS IAW AMM 35-21-43. NO FURTHER DEFECTS NOTED AT THIS TIME.
